# SDR MASA2012062134917

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,318 hours, 15,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN AND CLOSE.  ADJUSTED DOOR LATCH SPIGOT ASSEMBLY, OP GOOD.
